Title: THE L-2-CUTOFFS FOR REVERSIBLE MARKOV CHAINS
Authors: Chen, Guan-Yu
Hsu, Jui-Ming
Sheu, Yuan-Chung
應用數學系
Department of Applied Mathematics
Keywords: Product chains;cutoff phenomenon
Issue Date: 1-Aug-2017
Abstract: In this article, we considers reversible Markov chains of which L-2-distances can be expressed in terms of Laplace transforms. The cutoff of Laplace transforms was first discussed by Chen and Saloff-Coste in [J. Funct. Anal. 258 (2010) 2246-2315], while we provide here a completely different pathway to analyze the L-2-distance. Consequently, we obtain several considerably simplified criteria and this allows us to proceed advanced theoretical studies, including the comparison of cutoffs between discrete time lazy chains and continuous time chains. For an illustration, we consider product chains, a rather complicated model which could be involved to analyze using the method in [J. Funct. Anal. 258 (2010) 2246-2315], and derive the equivalence of their L-2- cutoffs.
URI: http://dx.doi.org/10.1214/16-AAP1260
http://hdl.handle.net/11536/146018
ISSN: 1050-5164
DOI: 10.1214/16-AAP1260
Journal: ANNALS OF APPLIED PROBABILITY
Volume: 27
Issue: 4
Begin Page: 2305
End Page: 2341
Appears in Collections:Articles


Files in This Item:

  1. 6d989a2b0087a0b35f2c07b33a487053.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.